On \(\mathcal{T} \)-hypersurface of a paraSasakian manifold. (English) Zbl 1488.53166

Summary: The main purpose of this paper is to study transversal hypersurface (briefly, \( \mathcal{T} \)-hypersurface) \(P\) of a paraSasakian manifold \(M\). We derive results allied with totally geodesic and totally umbilical \(\mathcal{T} \)-hypersurface of \(M\). The necessary and sufficient condition for normality of \((\mathfrak{f},\mathfrak{g},\mu,\upsilon,\delta)\)-structure is established. Examples of \(\mathcal{T} \)-hypersurface are also illustrated.


53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
53D15 Almost contact and almost symplectic manifolds
Full Text: DOI


[1] B. O’NEILL:Semi-Riemannian geometry with applications to Relativity. Academic Press, New York, 1983. · Zbl 0531.53051
[2] G. LIFSCHYTZ and M. ORTIZ:Quantum gravity effects at a black hole horizon. Nucl. Phys.B 456(1995), 377-401. · Zbl 0925.81126
[3] K. L. DUGGA, A. BEJANCU:Lightlike Submanifolds of semi-Riemannian Manifolds and Applications. Mathematics and its Applications,364, Kluwer Academic Publishers, Dordrecht, 1996. · Zbl 0848.53001
[4] K. YANO, M. OKUMURA:On(f, g, u, v, λ)-structures. K¨odai Math. Sem. Rep.22 (1970), 401-423. · Zbl 0204.54801
[5] M. OKUMURA:On some real hypersurfaces of a complex projective space. Trans. Am. Math. Soc.212(1975), 355-364. · Zbl 0288.53043
[6] S. MONTIEL:Real hypersurfaces of a complex hyperbolic space. J. Math. Soc.37(3) (1985), 515-535. · Zbl 0554.53021
[7] Y. MAEDA:On real hypersurfaces of a complex projective space. J. Math. Soc. Japan. 28(3) (1976), 529-540. · Zbl 0324.53039
[8] K. YANO, S. S. EUM, U-HANG KI:On transversal hypersurfaces of an almost contact manifold. K¨odai Math. Sem. Rep.24(1972), 459-470. · Zbl 0256.53023
[9] M. AHMAD, A. A. SHAIKH:Transversal hypersurface of (LCS)n-manifold. Acta Math. Univ. Comenianae.87(1) (2018), 107-116. · Zbl 1413.53066
[10] R. PRASAD, M. M. TRIPATHI:Transversal hypersurfaces of Kenmotsu manifold. Indian J. Pure Appl. Math.34(3) (2003), 443-452. · Zbl 1044.53020
[11] R. PRASAD, S. P. YADAV:Transversal hypersurfaces with(f, g, u, v, λ)-structures of a nearly trans-Sasakian manifold. Advances in Pure. Appl. Math.7(2) (2016), 115-121. · Zbl 1337.53033
[12] K. L. DUGGAL, B. S¸AHIN:Differential Geometry of Lightlike Submanifolds. Birkh¨auser, Basel, 2010.
[13] K. SRIVASTAVA, S. K. SRIVASTAVA:On a class ofα-paraKenmotsu manifolds. Mediterr. J. Math.13(1) (2016), 391-399. · Zbl 1334.53020
[14] K. SRIVASTAVA, S. K. SRIVASTAVA:On a class of paracontact metric 3-manifolds. J. Int. Acad. Phys. Sci.22(4) (2018), 263-277.
[15] S. K. SRIVASTAVA, A. SHARMA:Geometry ofP R-semi-invariant warped product submanifolds in paracosymplectic manifold. J. Geom.108(2017), 61-74. · Zbl 1364.53019
[16] S. K. SRIVASTAVA, A. SHARMA, S. K. TIWARI:P R-pseudo-slant warped product submanifold of a nearly paracosymplectic manifold. An. S¸tiint¸. Univ. Al. I. Cuza Ia¸si. Mat. (N.S.).65(1) (2019), 1-17. · Zbl 1474.53092
[17] K. SOOD, K. SRIVASTAVA, S. K. SRIVASTAVA:Pointwise slant curves inquasi-paraSasakian3-manifolds.Mediterr.J.Math.17,114(2020). https://doi.org/10.1007/s00009-020-01554-y · Zbl 1443.53009
[18] S. ZAMKOVOY:Canonical connections on paracontact manifolds. Ann. Glob. Anal. Geom.36(2009), 37-60. · Zbl 1177.53031
[19] P. DACKO:On almost paracosymplectic manifolds. Tsukuba J. Math.28(1) (2004), 193-213. · Zbl 1076.53033
[20] S. K. SRIVASTAVA, K. SRIVASTAVA:Harmonic maps and para-Sasakian geometry. Matematicki Vesnik69(3) (2017), 153-163. · Zbl 1474.53251
[21] S. DRAGOMIR, M. H. SHAHID and F. R. AL-SOLAMY:Geometry of CauchyRiemann Submanifolds. Springer, Singapore, 2016. · Zbl 1350.32001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.